# SDR HALA2017101600251

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 19,545 hours, 3,140 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 3,140 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLEED FAULT DURING CLIMB.  RESET IAW MOC, OPS NORMAL.   TROUBLESHOT IAW TSM 36-11-81-810-909-A.  REMOVED AND REPLACED THE NR 1 ENGINE BLEED VALVE IAW AMM 36-11-52. OPS CHECKED OK.  NO FAULTS NOTED. BITE CHECKED BMC, OK. LEAK CHECKED OK. NO LEAKS.  OK FOR SERVICE.
